Share Facebook
Crohn's Disease Forum » Treatment » Bad taste in mouth?


07-28-2008, 09:39 AM   #1
hippie4lyfe
Senior Member
 
Join Date: Jul 2008
Bad taste in mouth?

I seem to have a yucky taste in my mouth ever since I was on Prevacid, I only took it for 4 days but ever since and now I haven't taken it for like 3 weeks I feel like I have a gross taste.

Maybe it isnt the prevacid I don't know what it is but its worst in the morning.
07-28-2008, 02:51 PM   #2
teeny5
Senior Member
 
teeny5's Avatar
 
Join Date: Jul 2008
Location: California

My Support Groups:
I get a bad taste in my mouth and my tongue looks white when I have a bad flare...this is also when I am hardly eating.
07-28-2008, 06:01 PM   #3
Creepy Lurker
Senior Member
 
Creepy Lurker's Avatar
 
Join Date: Jun 2007
Side effects
From wiki http://en.wikipedia.org/wiki/Lansoprazole
07-28-2008, 10:11 PM   #4
BWS1982
Senior Member
 
BWS1982's Avatar
 
Join Date: Jan 2008
Probably thrush....I held residence to that damn fungal infestation for like 5 months before it went away for good with some Diflucan (spelling?). It happens very easily with immuno-suppressed patients. Pred, Imuran, Remicade, Humira, etc.....
__________________


-diagnosed with Crohn's Disease in Sept. 2006, currently 28 years old

"Chuck Norris can kill two stones with one bird."

"Men with Spartan lives, simple in their creature comforts, if only to allow for the complexity of their passions." -The X-Files, S4
07-29-2008, 06:11 PM   #5
hippie4lyfe
Senior Member
 
Join Date: Jul 2008
ah thanks, i didnt know it could be a result of the pred. well for now its tongue scrapers and chewing gum.
07-30-2008, 10:08 AM   #6
Kimmiekay
New Member
 
Join Date: Jul 2008
I also had a bad taste in my mouth when I was first diagnosed almost a year ago. I was on some kind of antibiotic for 10 days and it gave me a yeast taste constantly. That doesn't sound so bad but I hated it. I would even have dreams that I was eating bread all night long. It was really weird.
08-03-2008, 08:18 AM   #7
dad_01
Senior Member
 
Join Date: Jun 2007
BWS1982 said:
Probably thrush....I held residence to that damn fungal infestation for like 5 months before it went away for good with some Diflucan (spelling?). It happens very easily with immuno-suppressed patients. Pred, Imuran, Remicade, Humira, etc.....
I never heard of this before (thrush, when taking immunosuppressants).

Do you know of any data on how common thrush, or other side effects, might be when taking remicade (and other similar immunusprresants)?
08-03-2008, 10:16 PM   #8
jed
Senior Member
 
jed's Avatar
 
Join Date: May 2008
BWS1982 said:
Probably thrush....I held residence to that damn fungal infestation for like 5 months before it went away for good with some Diflucan (spelling?). It happens very easily with immuno-suppressed patients. Pred, Imuran, Remicade, Humira, etc.....
when i was hospitalised, i had really bad oral thrush, they gave me this medicine called nilstat.

it was a liquid that i had to take a couple of ml's every few hours.

they had to take it off me and administer it themselves.

you see, i was nill by mouth at that time, and that stuff tasted soooooo good i just couldnt stop using it as a mouth freshner
__________________


Current meds - Methotrexate, the rest werent doing anything.
Current state - hopeing poop softener, honey and cinnamon tea make me poop like a crohnie again..

my story - http://www.crohnsforum.com/showthread.php?t=3093
08-06-2008, 04:48 AM   #9
BWS1982
Senior Member
 
BWS1982's Avatar
 
Join Date: Jan 2008
dad_01 said:
I never heard of this before (thrush, when taking immunosuppressants).

Do you know of any data on how common thrush, or other side effects, might be when taking remicade (and other similar immunusprresants)?
No imperical data or any studies or actual numbers, I was just told by my GI, a nurse, and also my mom who's a pharmacist that many patients are sitting ducks for oral thrush because of a crippled immune system. Makes sense, but sorry, no stats.
08-10-2008, 11:19 AM   #10
Isla
 
BWS1982 said:
No imperical data or any studies or actual numbers, I was just told by my GI, a nurse, and also my mom who's a pharmacist that many patients are sitting ducks for oral thrush because of a crippled immune system. Makes sense, but sorry, no stats.
I have heard this by medical professionals too. Though I just read this somewhere as well this past month, but cannot remember where.
08-10-2008, 12:24 PM   #11
hippie4lyfe
Senior Member
 
Join Date: Jul 2008
im gonna cross my fingers but it seems the last day or 2 the bad taste isnt as bad or has gone away. note to anyone suffering from this, id suggest a tongue scraper every morning to get all the bacteria off your tongue as that leads to bad breath and taste. that coupled with gum and mouthwash has been super helpful in alleviating this.
08-11-2008, 08:47 AM   #12
Kimmiekay
New Member
 
Join Date: Jul 2008
Pen said:
HI Kimmie, welcome to the forum! Antibiotics, like Flagyl, or Cipro, will give you a bad taste. Especially Flagyl and makes your mouth takes like your sucking on cutlery, metal mouth! Hope to see you on the forum, tell us your story on a new threat! Welcome,
Hi Pen,

Thanks for the welcome. I know this is late coming, but I'm still trying to figure out this website. I love it though. It's so good to hear from other people who are going through the same thing I am.

Thanks again....Kimmie
Reply

Crohn's Disease Forum » Treatment » Bad taste in mouth?
Thread Tools


All times are GMT -5. The time now is 11:07 PM.
Copyright 2006-2017 Crohnsforum.com